Associate Professor Jonathan   Kress
Associate Director

Associate Professor Jonathan Kress

Faculty of Science
Sch of Mathematics & Statistic

RESEARCH INTERESTS

  • Mathematical Physics
  • Superintegrable Systems

 

Phone
9385 7055
Location
School of Mathematics and Statistics University of New South Wales SYDNEY NSW 2052 The Red Centre Room 3073

Publications

  • Books | 2018
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller Jr W, 2018, Separation of Variables and Superintegrability The symmetry of solvable systems, IOP Publishing, http://dx.doi.org/10.1088/978-0-7503-1314-8
    Books | 2018
    Associate Professor Jonathan Kress
    Kalnins EG, 2018, Separation Variables Superintegrabilit, IOP Publishing Limited
  • Journal articles | 2019
    Associate Professor Jonathan Kress
    Kress J; Schöbel K, 2019, 'An algebraic geometric classification of superintegrable systems in the Euclidean plane', Journal of Pure and Applied Algebra, vol. 223, pp. 1728 - 1752, http://dx.doi.org/10.1016/j.jpaa.2018.07.005
    Journal articles | 2015
    Associate Professor Jonathan Kress
    Capel JJ; Kress JM; Post S, 2015, 'Invariant Classification and Limits of Maximally Superintegrable Systems in 3D', Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 11, http://dx.doi.org/10.3842/SIGMA.2015.038
    Journal articles | 2014
    Associate Professor Jonathan Kress
    Capel JJ; Kress JM, 2014, 'Invariant classification of second-order conformally flat superintegrable systems', Journal of Physics A: Mathematical and Theoretical, vol. 47, http://dx.doi.org/10.1088/1751-8113/47/49/495202
    Journal articles | 2013
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2013, 'Extended Kepler-Coulomb quantum superintegrable systems in three dimensions', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 46, pp. Article 085206 (28pp), http://dx.doi.org/10.1088/1751-8113/46/8/085206
    Journal articles | 2011
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW; Post S, 2011, 'Laplace-type equations as conformal superintegrable systems', Advances in Applied Mathematics, vol. 46, pp. 396 - 416, http://dx.doi.org/10.1016/j.aam.2009.11.014
    Journal articles | 2011
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2011, 'A recurrence relation approach to higher order quantum superintegrability', Symmetry, Integrability and Geometry - Methods and Applications, vol. 7, pp. 031 (24pp), http://dx.doi.org/10.3842/SIGMA.2011.031
    Journal articles | 2010
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2010, 'Families of classical subgroup separable superintegrable systems', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 43, pp. 092001 (8pp), http://dx.doi.org/10.1088/1751-8113/43/9/092001
    Journal articles | 2010
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW; Nystrom F, 2010, 'Superintegrability and higher order integrals for quantum systems', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 43, pp. 265205 (21pp), http://dx.doi.org/10.1088/1751-8113/43/26/265205
    Journal articles | 2010
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2010, 'Tools for verifying classical and quantum superintegrability', Symmetry, Integrability and Geometry - Methods and Applications, vol. 6, pp. 066 (23 pages), http://dx.doi.org/10.3842/SIGMA.2010.066
    Journal articles | 2010
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller W, 2010, 'Tools for verifying classical and quantum superintegrability', Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 6, http://dx.doi.org/10.3842/SIGMA.2010.066
    Journal articles | 2009
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller W; Post S, 2009, 'Structure theory for second order 2D superintegrable systems with 1-parameter potentials', Symmetry, Integrability and Geometry - Methods and Applications, vol. 5, pp. 1 - 24, http://dx.doi.org/10.3842/SIGMA.2009.008
    Journal articles | 2009
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller W; Post S, 2009, 'Structure theory for second order 2D superintegrable systems with 1-parameter potentials', Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 5, http://dx.doi.org/10.3842/SIGMA.2009.008
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller WL, 2007, 'Fine structure for 3D second-order superintegrable systems: three-parameter potentials', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 40, pp. 5875 - 5892, http://dx.doi.org/10.1088/1751-8113/40/22/008
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kress JM, 2007, 'Equivalence of superintegrable systems in two dimensions', Physics of Atomic Nuclei, vol. 70, pp. 560 - 566, http://dx.doi.org/10.1134/S1063778807030167
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller WL; Pogosyan G, 2007, 'Nondegenerate superintegrable systems in n-dimensional Euclidean spaces', Physics of Atomic Nuclei, vol. 70, pp. 545 - 553, http://dx.doi.org/10.1134/S1063778807030143
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller WL, 2007, 'Nondegenerate 2D complex Euclidean superintegrable systems and algebraic varieties', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 40, pp. 3399 - 3411, http://dx.doi.org/10.1063/1.2817821
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Miller WL; Kalnins EG; Kress JM, 2007, 'Second-order superintegrable quantum systems', Physics of Atomic Nuclei, vol. 70, pp. 576 - 583, http://dx.doi.org/10.1134/S1063778807030192
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2007, 'Nondegenerate three-dimensional complex Euclidean superintegrable systems and algebraic varieties', Journal of mathematical physics, vol. 48, pp. 113518-1 - 113518-26, http://dx.doi.org/10.1063/1.2817821
    Journal articles | 2007
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller W, 2007, 'Nondegenerate 2D complex Euclidean superintegrable systems and algebraic varieties', Journal of Physics A: Mathematical and Theoretical, vol. 40, pp. 3399 - 3411, http://dx.doi.org/10.1088/1751-8113/40/13/008
    Journal articles | 2006
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller WL, 2006, 'Second-order superintegrable systems in conformally flat spaces. V. Two- and three-dimensional quantum systems', Journal of mathematical physics, vol. 47, http://dx.doi.org/10.1063/1.2337849
    Journal articles | 2006
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller WL, 2006, 'Second order superintegrable systems in conformally flat spaces. IV. The classical 3D Stackel transform and 3D classification theory', Journal of mathematical physics, vol. 47, http://dx.doi.org/10.1063/1.2191789
    Journal articles | 2005
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2005, 'Jacobi, ellipsoidal coordinates and superintegrable systems', Journal of Nonlinear Mathematical Physics, vol. 12, pp. 209 - 229, http://dx.doi.org/10.2991/jnmp.2005.12.2.5
    Journal articles | 2005
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2005, 'Second order superintegrable systems in conformally flat spaces. III. Three-dimensional classical structure theory', Journal of mathematical physics, vol. 46, pp. 103507 - 103534, http://dx.doi.org/10.1063/1.1897183
    Journal articles | 2005
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2005, 'Second order superintegrable systems in conformally flat spaces. II. The classical two-dimensional Stackel transform', Journal of mathematical physics, vol. 46, pp. 53510 - 053526, http://dx.doi.org/10.1063/1.1894985
    Journal articles | 2005
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2005, 'Second order superintegrable systems in conformally flat spaces. I. Two-dimensional classical structure theory', Journal of mathematical physics, vol. 46, pp. 53509 - 053537, http://dx.doi.org/10.1063/1.2037567
    Journal articles | 2005
    Associate Professor Jonathan Kress
    Miller WL; Kalnins EG; Kress JM; Pogosyan G, 2005, 'Infinite-order symmetries for quantum separable systems', Physics of Atomic Nuclei, vol. 68, pp. 1756 - 1763, http://dx.doi.org/10.1134/1.2121926
    Journal articles | 2004
    Associate Professor Jonathan Kress
    Benn IM; Kress JM, 2004, 'First-order Dirac symmetry operators', Classical and Quantum Gravity, vol. 40, pp. 427 - 431, http://dx.doi.org/10.1088/0264-9381/21/2/007
    Journal articles | 2003
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW; Winternitz P, 2003, 'Superintegrable systems in Darboux spaces', Journal of mathematical physics, vol. 44, pp. 5811 - 5848, http://dx.doi.org/10.1063/1.1619580
    Journal articles | 2002
    Associate Professor Jonathan Kress
    Kress JM; Kalnins EG, 2002, 'Multiseparability and superintegrability in three dimensions', Physics of Atomic Nuclei, vol. 65, pp. 1047 - 1051, http://dx.doi.org/10.1134/1.1490109
    Journal articles | 2002
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Winternitz P, 2002, 'Superintegrability in a two-dimensional space of nonconstant curvature', Journal of Mathematical Physics, vol. 43, pp. 970 - 983, http://dx.doi.org/10.1063/1.1429322
    Journal articles | 2002
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller W; Pogosyan GS, 2002, 'Complete sets of invariants for dynamical systems that admit a separation of variables', Journal of Mathematical Physics, vol. 43, pp. 3592 - 3609, http://dx.doi.org/10.1063/1.1484540
    Journal articles | 2001
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Pogosyan GS; Miller W, 2001, 'Completeness of superintegrability in two-dimensional constant-curvature spaces', Journal of Physics A: Mathematical and General, vol. 34, pp. 4705 - 4720, http://dx.doi.org/10.1088/0305-4470/34/22/311
    Journal articles | 2001
    Associate Professor Jonathan Kress
    Durrant CJ; Kress JM; Wilson PR, 2001, 'The Evolution of Trailing Plumes from Active Regions', Solar Physics: a journal for solar and solar-stellar research and the study of solar terrestrial physics, vol. 201, pp. 57 - 69, http://dx.doi.org/10.1023/A:1010393806958
    Journal articles | 2000
    Associate Professor Jonathan Kress
    Snodgrass HB; Kress JM; Wilson PR, 2000, 'Observations of the Polar Magnetic Fields During the Polarity Reversals of Cycle 22', Solar Physics: a journal for solar and solar-stellar research and the study of solar terrestrial physics, vol. 191, pp. 1 - 19, http://dx.doi.org/10.1023/A:1005279508869
    Journal articles | 2000
    Associate Professor Jonathan Kress
    Kress JM; Wilson PR, 2000, 'Simulations of the Polar Field Reversals during Cycle 22', Solar Physics: a journal for solar and solar-stellar research and the study of solar terrestrial physics, vol. 194, pp. 1 - 17, http://dx.doi.org/10.1023/A:1005260808022
    Journal articles | 1999
    Associate Professor Jonathan Kress
    Glass EN; Kress J, 1999, 'Solutions of Penrose's equation', Journal of Mathematical Physics, vol. 40, pp. 309 - 317, http://dx.doi.org/10.1063/1.532773
    Journal articles | 1999
    Associate Professor Jonathan Kress
    Kress JM; Wilson PR, 1999, 'The evolution of isolated active regions', Solar Physics: a journal for solar and solar-stellar research and the study of solar terrestrial physics, vol. 189, pp. 147 - 161, http://dx.doi.org/10.1023/A:1005298211915
    Journal articles | 1997
    Associate Professor Jonathan Kress
    Benn IM; Charlton P; Kress J, 1997, 'Debye potentials for Maxwell and Dirac fields from a generalization of the Killing-Yano equation', Journal of Mathematical Physics, vol. 38, pp. 4504 - 4527, http://dx.doi.org/10.1063/1.532140
    Journal articles | 1996
    Associate Professor Jonathan Kress
    Benn IM; Kress J, 1996, 'Force-free fields from Hertz potentials', Journal of Physics A: Mathematical and General, vol. 29, pp. 6295 - 6304, http://dx.doi.org/10.1088/0305-4470/29/19/014
    Journal articles |
    Associate Professor Jonathan Kress
    Kress J; Schöbel K; Vollmer A, 'Algebraic Conditions for Conformal Superintegrability in Arbitrary Dimension', , http://arxiv.org/abs/2006.15696v1
  • Conference Papers | 2011
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2011, 'Structure relations for the symmetry algebras of quantum superintegrable systems', in Journal of Physics: Conference series, IOP Publishing, UK, pp. Article 012075 (12pp), presented at 7th International Conference on Quantum Theory and Symmetries, QTS7, Prague, Czech Republic, 07 August 2011 - 13 August 2011, http://dx.doi.org/10.1088/1742-6596/343/1/012075
    Conference Papers | 2007
    Associate Professor Jonathan Kress
    Benn IM; Kress JM, 2007, 'Differential forms relating twistors to Dirac fields', in Kowalski O; Demeter K; Krupková O; Slovák J (eds.), Differential forms relating twistors to Dirac fields, World Scientific, Palacky University, Olomouc, Czech Republic, pp. 573 - 580, presented at 10th International Conference on Differential Geometry and its Applications, Palacky University, Olomouc, Czech Republic, 27 August 2007 - 31 August 2007, http://dx.doi.org/10.1142/9789812790613_0047
    Conference Papers | 2006
    Associate Professor Jonathan Kress
    Kalnins EG; Kress JM; Miller JW, 2006, 'Fine structure for second order superintegrable systems', in Eastwood M; Miller W (ed.), Symmetries and Overdetermined Systems of Partial Differential Equations, SPRINGER, Minneapolis, Minnesita, USA, pp. 77 - +, presented at Symmetries and Overdetermined Systems of Partial Differential Equations, Minneapolis, Minnesita, USA, 17 July 2006 - 04 August 2006, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000254291800005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a
    Conference Papers | 2006
    Associate Professor Jonathan Kress
    Benn IM; Kress JM, 2006, 'Symmetry operators for the Dirac and Hodge-de`Rham equations', in 9th International Conference on Differential Geometry and its Applications, 9th International Conference on Differential Geometry and its Applications, Prague, Czech Republic, presented at 9th International Conference on Differential Geometry and its Applications, Prague, Czech Republic, 30 August 2004 - 03 September 2004

Awards

Grants

Media